What is the reason behind the chest pain?

Hey Guys,

I hope I posted this in the correct topic. I have a bunch of complaints after I got the Pfizer vaccine last summer. One of the hardest is chest pain. Does anyone know why it occurs? I still have not gotten the diagnosis from my doctor. They say itś not my heart but they don’t say what it is.

Hope we all get better soon.

1 Like

Check out the new to vax injury guide if you haven’t already.

Personally I think that the body is having problems controlling persistent infections. (Everybody has them.) When microorganisms inside us start living in our nerves, they become screwed up. This can lead to pain and/or dysautonomia.

Ivermectin, antihistamines (over the counter ones), black seed oil, oil of oregano, and monolaurin are some of the safest things to try first. Ivermectin can take some time to get.


I’ll move your post to the correct category to keep things more organized.

Some people have clear EKGs, Echocardiograms, and Cardiac MRIs and still have chest pain and cardiac symptoms. It might be microvascular inflammation or micro clots. Dr. Peter McCullough believes that everyone with chest pain from the vaccines has some form of myo or percarditis. Cardiac MRI with contrast is the most reliable way to see what’s there, but you should research the gadolinium contrast dye and make sure that’s a risk that you want to take.

Some people respond really well to cardiac meds and recover, some people, like me, do not. I have moved on to alternative therapies like mild hyperbaric oxygen therapy.

1 Like

I got a “my heart got stabbed” feeling after trying tranexamic acid (which has some antibacterial properties). That feeling went away after not taking it. I doubt that I temporarily developed myo/peri.

It may be the case that certain types of pain can go away fast and are caused by disturbances to the microbiome.

And of course you should look at other potential causes like myo/peri.

I had ‘heart’ pains. My immunologist said it was pericarditis, but this was not confirmed on any scans. There was clearly something happening with the heart though. My cardiologist wasn’t convinced it was pericarditis, but because the scans showed slightly dilated left ventricle and lower ejection fraction he did think it was something. A follow-up scan recently showed that these issues are no longer present. So that’s pretty compelling evidence that the vax did something to my heart.

But I’ve also had other chest pains that are not anywhere near the heart. Possibly costochondritis or other types of inflammation of difference tissue.

I found that simple ibuprofen provides relief, but it’s only temporary and sometimes only dulls the pain. Not advisable for long-term use though, because of the risk of damage to stomach and blood vessels.